# SDR ASAA2019111271294

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 49,357 hours, 14,728 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S FMC DISPLAYED A MAP FLAG ON THE ND, WITH SINGLE FMC OPERATION DISPLAYED IN THE SCRATCH PAD. GROUNDED - YES. REBOOTED R/H FMC REF. FIM 34-61 TSK 835 OPENED & CLOSED 1 C/B NORM OPS RESTORED. OPS OK REF B737-800 FIM 34-61 TSK 801. "ETOPS GROUND VERIFICATION COMPLETE".
